# SDR CA100812019

- Difficulty date: August 12, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-46-310P
- Aircraft time: 2,807 hours
- Engine: Cont TSIO520BE
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 84010002
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE MOUNT DETECTED CRACKED BY AMO SENT IN FOR REPAIR. TWO PIECE FOOT STYLE MOUNT WITH CRACK IN TUBES ABOVE MLG ACTUATOR.  ENGINE MOUNT WILL BE REPAIRED AND REINFORCED USING TCCA RDC C-RA03-047.  THIS IS THE 33RD ENGINE MOUNT THROUGH THE SHOP WITH THIS DEFECT.  PIPER SB 1103C DEALS WITH THIS ISSUE. ALL ENGINE MOUNTS REGARDLESS OF 1 OR 2 PIECE FEET SHOULD BE INSPECTED FOR CRACKS IMMEDIATELY ABOVE THE ACTUATOR ATTACHMENTS.
